File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Periodic solutions for p-Laplacian differential equation with multiple deviating arguments

TitlePeriodic solutions for p-Laplacian differential equation with multiple deviating arguments
Authors
KeywordsDeviating Argument
Mawhin's Continuation Theorem
Periodic Solution
Issue Date2005
PublisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/na
Citation
Nonlinear Analysis, Theory, Methods And Applications, 2005, v. 62 n. 4, p. 727-742 How to Cite?
AbstractBy employing Mawhin's continuation theorem, the existence of periodic solutions of the p-Laplacian differential equation with multiple deviating arguments(φp(x′(t)))′+f(x(t))x′(t)+∑j=1nβj(t) g(x(t-γj(t)))=e(t)under various assumptions are obtained. © 2005 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156135
ISSN
2015 Impact Factor: 1.125
2015 SCImago Journal Rankings: 1.481
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_US
dc.contributor.authorRen, Jen_US
dc.date.accessioned2012-08-08T08:40:32Z-
dc.date.available2012-08-08T08:40:32Z-
dc.date.issued2005en_US
dc.identifier.citationNonlinear Analysis, Theory, Methods And Applications, 2005, v. 62 n. 4, p. 727-742en_US
dc.identifier.issn0362-546Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156135-
dc.description.abstractBy employing Mawhin's continuation theorem, the existence of periodic solutions of the p-Laplacian differential equation with multiple deviating arguments(φp(x′(t)))′+f(x(t))x′(t)+∑j=1nβj(t) g(x(t-γj(t)))=e(t)under various assumptions are obtained. © 2005 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/naen_US
dc.relation.ispartofNonlinear Analysis, Theory, Methods and Applicationsen_US
dc.subjectDeviating Argumenten_US
dc.subjectMawhin's Continuation Theoremen_US
dc.subjectPeriodic Solutionen_US
dc.titlePeriodic solutions for p-Laplacian differential equation with multiple deviating argumentsen_US
dc.typeArticleen_US
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_US
dc.identifier.authorityCheung, WS=rp00678en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.na.2005.03.096en_US
dc.identifier.scopuseid_2-s2.0-20444507598en_US
dc.identifier.hkuros102083-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-20444507598&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume62en_US
dc.identifier.issue4en_US
dc.identifier.spage727en_US
dc.identifier.epage742en_US
dc.identifier.isiWOS:000230635400010-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridCheung, WS=7202743118en_US
dc.identifier.scopusauthoridRen, J=7403083555en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats